SU (∞) gauge theories on asymmetric lattices

Das, Sumit R. ; Kogut, John B. (1984) SU (∞) gauge theories on asymmetric lattices Physics Letters B, 145 (5-6). pp. 375-380. ISSN 0370-2693

Full text not available from this repository.

Official URL:

Related URL:


We study SU (∞) gauge theory on an asymmetric lattice using a generalisation of the twisted Eguchi-Kawai model. We show that it is possible to remove the large-N bulk transition by choosing a sufficiently asymmetric lattice and hence to study the physical deconfinement transition without being affected by the former. Results for N = 16 indicate a strong first order deconfinement transition.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:8711
Deposited On:28 Oct 2010 11:00
Last Modified:31 May 2011 06:01

Repository Staff Only: item control page